RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Leonenko, L L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:56
Abstract pages:110
Full texts:65
Candidate of philosophical sciences

http://www.mathnet.ru/eng/person72561
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1996
1. L. L. Leonenko, G. V. Poddubnyi, “Similarity Theory of Finite Sequences and its Application to Pattern Recognition”, Avtomat. i Telemekh., 1996, 8,  119–131  mathnet  mathscinet  zmath; Autom. Remote Control, 57:8 (1996), 1163–1172

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020